Source: Kyoto J. Math.
Volume 50, Number 3
For a rational map $\phi\dvtx X\to G$ from a normal algebraic variety $X$ to a commutative algebraic group $G$, we define the modulus of $\phi$ as an effective divisor on $X$. We study the properties of the modulus. This work generalizes the known theories for curves $X$ to higher-dimensional varieties.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
[Br] J.-L. Brylinski, Théorie du corps de classes de Kato et revêtements abéliens de surfaces, Ann. Inst. Fourier (Grenoble) 33 (1983), 23–38.
[Ka1] K. Kato, A generalization of local class field theory by using K-groups, II, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27 (1980), 603–683.
Mathematical Reviews (MathSciNet): MR603953
[Ka2] K. Kato, “Swan conductors for characters of degree one in the imperfect residue field case” in Algebraic K-Theory and Algebraic Number Theory (Honolulu, 1987), Contemp. Math. 83, Amer. Math. Soc., Providence, 1989, 101–131.
Mathematical Reviews (MathSciNet): MR991978
[KR] K. Kato and H. Russell, Albanese varieties with modulus and Hodge theory, preprint, arXiv:0906.0047v1 [math.AG].
[KS] K. Kato and S. Saito, “Two-dimensional class field theory” in Galois Groups and Their Representations (Nagoya, 1981), Adv. Stud. Pure Math. 2, North-Holland, Amsterdam, 1983, 103–152.
Mathematical Reviews (MathSciNet): MR732466
[Ma] S. Matsuda, On the Swan conductor in positive characteristic, Amer. J. Math. 119 (1997), 705–739.
[Ön] H. Önsiper, Generalized Albanese varieties for surfaces in characteristic p>0, Duke Math. J. 59 (1989), 359–364.
[Ru1] H. Russell, Generalized Albanese and its dual, J. Math. Kyoto Univ. 48 (2008), 907–949.
[Ru2] H. Russell, Albanese varieties with modulus over a perfect field, preprint, arXiv:0902.2533v2 [math.AG].
[Rül] K. Rülling, The generalized de Rham–Witt complex over a field is a complex of zero-cycles, J. Algebraic Geom. 16 (2007), 109–169.
[Rü2] K. Rülling, Erratum to “The generalized de Rham–Witt complex over a field is a complex of zero-cycles,” J. Algebraic Geom. 16 (2007), 793–795.
[Se] J.-P. Serre, Groupes algébriques et corps de classes, Publ. Inst. Math. Univ. Nancago 7, Hermann, Paris, 1959.
Mathematical Reviews (MathSciNet): MR103191